# SDR U2RA2021101100060

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0411822
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 53-830-01-01, FOUND CORROSION ON SKIN DOUBLER, R/H SIDE AT WATER OVERFLOW VALVE AREA.  ACCOMPLISHED MAJOR REPAIR R/H FUSELAGE SKIN DOUBLER P/N 65B04118-22,CORROSION AT R/H WATER OUTFLOW VALVE STA 980 IAW EA 747-5320-56-A9230 REV. I/R. 8110-3.
